Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

A new population mean estimator under non-response cases

JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE, vol.16, no.1, pp.111-119, 2022 (Journal Indexed in SCI) identifier

Articles Published in Other Journals

Exponential Ratio Type Estimator In The Presence of Non-Response

ROMANIAN STATISTICAL REVIEW, vol.83, no.3, pp.371-394, 2021 (Journal Indexed in ESCI) identifier identifier

Improved Estimators using Exponential Function for the Population Mean in Simple and Stratified Random Samplings

PAKISTAN JOURNAL OF STATISTICS AND OPERATION RESEARCH, vol.17, no.2, pp.333-342, 2021 (Journal Indexed in ESCI) identifier identifier

A New Family of Exponential Type Estimators in the Presence of Non-Response

JOURNAL OF MATHEMATICAL AND FUNDAMENTAL SCIENCES, vol.53, no.1, pp.1-15, 2021 (Journal Indexed in ESCI) identifier identifier

Adapted Exponential Type Estimator in the Presence of Non-response

JOURNAL OF RELIABILITY AND STATISTICAL STUDIES, vol.14, no.1, pp.311-321, 2021 (Journal Indexed in ESCI) identifier identifier

Exponential type estimator for the population mean in the presence of non-response

JOURNAL OF STATISTICS & MANAGEMENT SYSTEMS, 2019 (Journal Indexed in ESCI) identifier identifier

Alpha Power Inverted Exponential Distribution: Properties and Application

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.31, no.3, pp.954-965, 2018 (Journal Indexed in ESCI) identifier